# SDR SWAA2019111138717

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 63,377 hours, 37,454 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 10329469
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION-------------------------------------------------------------------BOTH RIGHT MAIN FUEL PUMP LOW PRESS LIGHT / ILLUMINATED IN FLIGHT.                    / FOUND #2 AFT FUEL BOOST PUMP INOP.  R&R #2 MAIN TANK AFT BOOST PUMP PRECAUTIONARY PER AMM.
